Home > Research > Publications & Outputs > Multi-norms

Electronic data

  • 33-65-1-SM

    Rights statement: This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.

    Final published version, 619 KB, PDF document

    Available under license: CC BY

Links

Text available via DOI:

View graph of relations

Multi-norms

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Multi-norms. / Dales, H. G.

In: Acta et Commentationes Universitatis Tartuensis de Mathematica, Vol. 18, No. 1, 2014, p. 159-184.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG 2014, 'Multi-norms', Acta et Commentationes Universitatis Tartuensis de Mathematica, vol. 18, no. 1, pp. 159-184. https://doi.org/10.12697/ACUTM.2014.18.15

APA

Dales, H. G. (2014). Multi-norms. Acta et Commentationes Universitatis Tartuensis de Mathematica, 18(1), 159-184. https://doi.org/10.12697/ACUTM.2014.18.15

Vancouver

Dales HG. Multi-norms. Acta et Commentationes Universitatis Tartuensis de Mathematica. 2014;18(1):159-184. https://doi.org/10.12697/ACUTM.2014.18.15

Author

Dales, H. G. / Multi-norms. In: Acta et Commentationes Universitatis Tartuensis de Mathematica. 2014 ; Vol. 18, No. 1. pp. 159-184.

Bibtex

@article{1a263e1656004d9d94c404af834aac21,
title = "Multi-norms",
abstract = "We give a survey of the theory of multi-norms, based on a talk given in Tartu on 5 September 2013.",
keywords = "Multi-norms, absolutely summing operators, tensor norms, Banach lattices, multi-bounded operators, orthogonal decompositions",
author = "Dales, {H. G.}",
note = "This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.",
year = "2014",
doi = "10.12697/ACUTM.2014.18.15",
language = "English",
volume = "18",
pages = "159--184",
journal = "Acta et Commentationes Universitatis Tartuensis de Mathematica",
issn = "1406-2283",
publisher = "Tartu University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Multi-norms

AU - Dales, H. G.

N1 - This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.

PY - 2014

Y1 - 2014

N2 - We give a survey of the theory of multi-norms, based on a talk given in Tartu on 5 September 2013.

AB - We give a survey of the theory of multi-norms, based on a talk given in Tartu on 5 September 2013.

KW - Multi-norms

KW - absolutely summing operators

KW - tensor norms

KW - Banach lattices

KW - multi-bounded operators

KW - orthogonal decompositions

U2 - 10.12697/ACUTM.2014.18.15

DO - 10.12697/ACUTM.2014.18.15

M3 - Journal article

VL - 18

SP - 159

EP - 184

JO - Acta et Commentationes Universitatis Tartuensis de Mathematica

JF - Acta et Commentationes Universitatis Tartuensis de Mathematica

SN - 1406-2283

IS - 1

ER -